# SDR 2022FA0000460

- Difficulty date: July 25, 2022
- Submitted: August 19, 2022
- Operation: General aviation
- Aircraft: N314BB
- Make and model: Cessna T310R
- Aircraft serial: 310R1836
- Aircraft time: 5,625 hours
- Engine: Cont TSIO520BB
- Engine time: 5,377 hours
- Propeller: Hartzl PHCC3YF2
- System (JASC): 7100 · Powerplant System
- Part: Cylinder
- Part number: 658175
- Part serial: AC14BB511
- Condition: Bypassing
- Location: #3
- Component: Engine, TSIO520BB
- Component part number: TSIO520BB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A COMPRESSION TEST, THE #3 CYLINDER HAD LOWER COMPRESSION THAN THE MASTER ORIFICE NUMBER.  THE LOWER PLUG WAS REMOVED AND IT WAS COVERED IN OIL.  BORESCOPE OF THE ENGINE REVEALED OIL IN THE CYLINDER.  THE ENGINE HAD BEEN OVERHAULED BY A CRS 152.9 HOURS EARLIER.  THEY INSTRUCTED TO REMOVE THE CYLINDER FOR FURTHER INVESTIGATION.  UPON REMOVAL OF THE CYLINDER IT WAS NOTED THAT ALL OF THE RING GAPS WERE VERY CLOSELY IN LINE ON THE BOTTOM OF THE PISTON.  THE CYLINDER WAS HONED AND RINGS WERE REPLACED WITH NEW.  AFTER GROUND RUN OF THE ENGINE, ALL PARAMETERS WERE GOOD.
